An Approximation of Ultra-Parabolic Equations
Allaberen Ashyralyev and
Serhat Yılmaz
Abstract and Applied Analysis, 2012, vol. 2012, 1-14
Abstract:
The first and second order of accuracy difference schemes for the approximate solution of the initial boundary value problem for ultra-parabolic equations are presented. Stability of these difference schemes is established. Theoretical results are supported by the result of numerical examples.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/840621.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/840621.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:840621
DOI: 10.1155/2012/840621
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().